# SDR DALA2023122810695

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 56,032 hours, 40,828 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1L DOOR (LT) SLIDE CHANGE, MAINTENANCE FOUND CONTAINER LANYARD ASSEMBLY CABLE FRAYED. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE INSTALLED A NEW LANYARD, PER AMDS CARD 2561-9004. RII COMPLIED WITH. (LP #0124553)
